# SDR 96ZZZX1029

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29KH
- Make and model: Bell 222
- Aircraft serial: 47053
- Engine: Lyc LTS101650C3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 430110701
- Condition: Defective
- Location: Accy Gearbox
- Part time: 2,554 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR PT WHEEL REPLACEMENT.  DURING DISASSEMBLY, SPUR GEAR PLAY FOUND EXCESSIVE.  GEARBOX DISASSEMBLED AND SPUR GEAR ASSY REMOVED.  THE NR 19 BEARING HAD BEEN SPINNING IN ITS BORE, WEARING AND ELONGATING BORE.  SUBMITTER RECOMMENDS PINNING OR SECURING BEARING OUTER RACE IN CASE.
